Fold completeness of a system of root vectors of a system of unbounded polynomial operator pencils in Banach spaces. II. Application

Research output: Contribution to journalArticlepeer-review

Abstract

This paper is a continuation of the author's paper in 2009, where the abstract theory of fold completeness in Banach spaces has been presented. Using obtained there abstract results, we consider now very general boundary value problems for ODEs and PDEs which polynomially depend on the spectral parameter in both the equation and the boundary conditions. Moreover, equations and boundary conditions may contain abstract operators as well. So, we deal, generally, with integro-differential equations, functional-differential equations, nonlocal boundary conditions, multipoint boundary conditions, integro-differential boundary conditions. We prove n-fold completeness of a system of root functions of considered problems in the corresponding direct sum of Sobolev spaces in the Banach Lq-framework, in contrast to previously known results in the Hilbert L2-framework. Some concrete mechanical problems are also presented.

Original languageEnglish
Pages (from-to)105-122
Number of pages18
JournalScience China Mathematics
Volume56
Issue number1
DOIs
StatePublished - Jan 2013

Keywords

  • discrete spectrum
  • eigenvalues
  • fold completeness
  • regular problems
  • root functions

Fingerprint

Dive into the research topics of 'Fold completeness of a system of root vectors of a system of unbounded polynomial operator pencils in Banach spaces. II. Application'. Together they form a unique fingerprint.

Cite this